# SDR QXEA200700451

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 470 hours, 425 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Part serial: 0328
- Condition: Malfunctioned
- Location: Bleed Sys
- Part time: 13,920 hours, 14,174 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2320: NR 1 BLEED HOT CAUTION LIGHT ON AFTER START UP.  TURNED OFF BLEED SWITCH PER CHECKLIST AND CAUTION LIGHT STAYED ON.  MAINTENANCE REPLACED NR 1 PRECOOLER TEMP SWITCH IAW AMM TASK 36-11-11-000-801 AND 36-11-11-400-801 AND NR 1 BLEED OVER TEMP SWITCH IAW AMM TASK 36-11-16-000-801 AND 36-11-16-400-801.  GROUND RAN AIRCRAFT AT VARIOUS POWER SETTINGS AND BLEED SETTINGS FOR 30 MINUTES.  NO BLEED CAUTIONS.  CHECKED CDS FOR ECS FAULTS.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
